# SDR EISA98286

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND CRACK IN FRAME AT FS 580 AND STRINGER 7R.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-10-4.  (M)
